Stanisława Kanas, "Techniques of the differential subordination for domains bounded by conic sections", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 197851, 12 pages, 2003. https://doi.org/10.1155/S0161171203302212
Techniques of the differential subordination for domains bounded by conic sections
We solve the problem of finding the largest domain for which, under given and , the differential subordination , where and are regions bounded by conic sections, is satisfied. The shape of the domain is described by the shape of . Also, we find the best dominant of the differential subordination , when the function maps the unit disk onto a conical domain contained in a right half-plane. Various applications in the theory of univalent functions are also given.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.